# SDR SWIA201642347

- Difficulty date: July 26, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N712SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10172
- Aircraft time: 34,470 hours, 20,639 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING DEPARTURE, GEAR DISAGREE ALL THREE GEAR WOULD NOT RETRACT.  R & R THE PSEU IAW AMM.  PERFORMED SEVERAL GEAR SWINGS WITH NO ABNORMALITIES AND NO FURTHER DEFECTS NOTED AT THIS TIME.  PN OFF 8-953-05-SNON-D262; PN OFF 8-953-04-D395.
